Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the linear partial $ q$-difference equation of general type


Author: C. Raymond Adams
Journal: Trans. Amer. Math. Soc. 31 (1929), 360-371
MSC: Primary 39A10
MathSciNet review: 1501487
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A10

Retrieve articles in all journals with MSC: 39A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501487-5
Article copyright: © Copyright 1929 American Mathematical Society